# SDR O2GA2023011686301

- Difficulty date: January 5, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N863UP
- Make and model: Beech B300
- Aircraft serial: FL1063
- Aircraft time: 4,791 hours, 4,028 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Flap Sys
- Part time: 4,791 hours, 4,028 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS DID NOT EXTEND. CREW FOLLOWED CHECKLIST. ZERO DEGREE FLAPS LANDING ACCOMPLISHED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE FLAP MOTOR DYNAMIC RELAY. SYSTEM GROUND OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
